# SDR USAA2010121092977

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 6,088 hours, 1,800 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0400
- Condition: Low Pressure
- Location: R4 Door
- Part time: 1,787 hours, 650 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 183-PHX - EES - CIDS PANEL INDICATES DOOR 4R BOTTLE PRESSURE ASSIST LOW.  MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-13-14.
